RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2000, Volume 3, Number 1, Pages 1–10 (Mi sjvm350)  

This article is cited in 1 scientific paper (total in 1 paper)

Monte Carlo method for share's price modeling

S. S. Artem'ev, A. A. Nosikova, S. V. Soloboev

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Abstract: The questions of share's price modeling by Monte Carlo method are discussed. Share's pricing model which is considered as possible alternative to the classical model is obtained. Some new characteristics of risk and profit for obtained model are derived. The results of the option premium calculation with the new basis model are considered.

Full text: PDF file (536 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 518:519.2
Received: 04.11.1998

Citation: S. S. Artem'ev, A. A. Nosikova, S. V. Soloboev, “Monte Carlo method for share's price modeling”, Sib. Zh. Vychisl. Mat., 3:1 (2000), 1–10

Citation in format AMSBIB
\Bibitem{ArtNosSol00}
\by S.~S.~Artem'ev, A.~A.~Nosikova, S.~V.~Soloboev
\paper Monte Carlo method for share's price modeling
\jour Sib. Zh. Vychisl. Mat.
\yr 2000
\vol 3
\issue 1
\pages 1--10
\mathnet{http://mi.mathnet.ru/sjvm350}
\zmath{https://zbmath.org/?q=an:0958.91013}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm350
  • http://mi.mathnet.ru/eng/sjvm/v3/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Artemiev S.S., Novikov A.V., Ogorodnikov V.A., “Mathematical aspects of computer-aided share trading”, Russian J Numer Anal Math Modelling, 17:4 (2002), 331–346  crossref  mathscinet  zmath  isi  scopus
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:626
    Full text:359
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019